# SDR DALA2016030502576

- Difficulty date: March 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,547 hours, 21,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA, BS 889.50, LONGERON 30 AREA FRAME IS CORRODED TOP SURFACE IN BOTTOM CURVED FLANGE AS MARKED.
